# SDR SIMA200333802

- Difficulty date: December 4, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4592 - FLAP FAIL/SPS ADVANCED FLAPS REMAINED AT ZERO REGARDLESS OF FLAP SELECTOR POSITION.  RESECURED CONNECTOR ON FLAP VELOCITY SENSOR PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.  (M)
